# SDR CA140311006

- Difficulty date: March 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 750
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Seized
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MARCH 3, 2014, ACFT WAS MOVED OUT OF THE HANGAR FOR DEPARTURE TRAINING PURPOSE. THE ACFT WAS OUTSIDE FOR 2.5 HOURS. THE ACFT WAS WASHED BEFORE DEPARTURE.  ACFT POWER WAS ON FOR MOVEMENT, IT DIDN`T MOVED.  BRAKE WAS FROZEN, HEATING UNIT WAS USED TO UNFREEZE THE BRAKES.  ACFT DEPARTED AND MOVED FOR TAKEOFF, AFM PROCEDURES TO RIDE THE BRAKES.  ACFT TOOKOFF FOR TOUCH AND GO AT AIRPORT.  ON RETURN TO AIRPORT A FLYBY WAS CARRIED OUT IN FRONT OF THE TOWER TO VERIFY THE CONDITION OF THE WHEELS. THE CREW WAS ADVISE THE NR 1 AND NR 2 TIRES WERE MISSING. UPON LANDING, MAINTENANCE DISCOVERED NR 1 AND NR 2 TIRES WAS COMPLETE GONE, NR 3 AND NR 4 TIRES HAD FLAT SPOT. THE ACFT WAS TOW FROM RUNWAY TO MAINTENANCE FACILITY. AFTER REPLACING TIRES NR 1 AND NR 2 AND THE ACFT PULLED INTO THE HANGAR WE DID NOTICE THE BRAKES WERE STILL FROZEN, ACFT ON JACKS, DAMAGE SURVEY CARRIED OUT, DAMAGE ON THE LT AFT LOWER WING SKIN, MINOR DAMAGE ON THE LT MLG DOOR, ALL BRAKES REMOVED AND INSPECTION CARRIED OUT ON AXLE IAW MM.  NTSB IS INVOLVED IN THIS INVESTIGATION.
